# SDR COMA0560835

- Difficulty date: January 30, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 15,058 hours, 12,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 499.00
- Part time: 15,058 hours, 12,777 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND INTERCOSTAL LT FUSELAGE FS 499.00.  REPAIRED INTERCOSTAL I/A/W REO 601R-53-41-059.
